# SDR DL76L070271

- Difficulty date: March 28, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 46,233 hours, 7,012 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Module
- Part number: 271003367
- Part serial: 860
- Condition: Malfunctioned
- Location: Stabilizer Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DISCONTINUED TAKEOFF AT 65-70 KIAS FOR AN UNSCHEDULED TRIM LIGHT STAB TRIM/AILERON LOCK-OUT MODULE SAM M524 W/ FAULT BALL STCM.  FAULT BALL RESET.  PRIMARY AND ALTERNATE STAB TRIM OPERATED FULLY NORMAL WITH NO FURTHER EICAS MSGS.  FIM PROC 27-09-00 FIG 106A CARRIED OUT SATIS.  ADC TEST L AND R CARRIED OUT SATIS IAW MM.  REMOVED AND REPLACED LEFT STAB TRIM CONTROL MODULE AS PER AMM.  LEAK CHK GOOD.  PERFORMED REQUIRED RII INSP PER TOPP 40-30-05 ITEM 6 AND TOPP 40-10-20 PG 3/B ITEM 2 NOTE BOX.
